# SDR UALA2011050902295

- Difficulty date: May 8, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 28,816 hours, 12,913 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Plate
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTS BURNT TOAST SMELL IN AFT GALLEY.  F/A REPORTED SMELL IS STRONGER IN EMER EQUIP CUBBY.  MAINT TEXT:  PILOT INFORMED MECHANIC AFTER APPROX 1 HR OF FLIGHT TURNED OFF ALL GALLEY POWER AND SMELL WENT AWAY.  PILOT LEFT GALLEY POWER OFF REST OF FLIGHT.  REMOVED EMERGENCY EQUIP COMPT & INSPECTED WIRING, NO DEFECTS NOTED.  CLEANED FILTER AND RE-INSTALLED COMPT BOX.  OPENED CEILING PANELS, BREAKER PANEL AND GALLEY PWR PANEL. NO SMELL OR DEFECTS NOTED, CLEANED WARMER PLATE.
